Xavier Xarles
Xavier Xarles
Підтверджена електронна адреса в mat.uab.cat
Назва
Посилання
Посилання
Рік
Component groups of Néron models via rigid uniformization
S Bosch, X Xarles
Mathematische Annalen 306 (3), 459-486, 1996
431996
Additive reduction of algebraic tori
E Nart, X Xarles
Archiv der Mathematik 57 (5), 460-466, 1991
351991
The scheme of connected components of the Neron model of an algebraic torus
X Xarles
J. reine angew. Math 437, 167-179, 1993
341993
Local bounds for torsion points on abelian varieties
PL Clark, X Xarles
Canadian Journal of Mathematics 60 (3), 532-555, 2008
212008
Rational periodic sequences for the Lyness recurrence
A Gasull, V Mañosa, X Xarles
arXiv preprint arXiv:1004.5511, 2010
152010
Squares in arithmetic progression over number fields
X Xarles
Journal of Number Theory 132 (3), 379-389, 2012
142012
On symmetric square values of quadratic polynomials
E González-Jiménez, X Xarles
arXiv preprint arXiv:1001.4710, 2010
122010
Five squares in arithmetic progression over quadratic fields
E González-Jiménez, X Xarles
arXiv preprint arXiv:0909.1663, 2009
102009
Orbits of galois invariant n-sets of P1 under the action of PGL2
A López, D Maisner, E Nart, X Xarles
Finite Fields and Their Applications 8 (2), 193-206, 2002
92002
4 On the Etale Cohomology of Algebraic Varieties with Totally Degenerate Reduction over p-adic Fields
W Raskind, X Xarles
Journal of Mathematical Sciences-University of Tokyo 14 (2), 261, 2007
82007
On 𝑝-adic intermediate Jacobians
W Raskind, X Xarles
Transactions of the American Mathematical Society 359 (12), 6057-6077, 2007
72007
On a conjecture of Rudin on squares in arithmetic progressions
E González-Jiménez, X Xarles
LMS Journal of Computation and Mathematics 17 (1), 58-76, 2014
62014
Bielliptic and hyperelliptic modular curves X (N) and the group Aut (X (N))
F Bars, A Kontogeorgis, X Xarles
arXiv preprint arXiv:1207.2273, 2012
62012
Perturbations of L-functions with or without non-trivial zeros off the critical line
PM Gauthier, X Xarles
arXiv preprint arXiv:0911.5135, 2009
62009
Galois descent for the gonality of curves
J Roé, X Xarles
arXiv preprint arXiv:1405.5991, 2014
42014
Formal completions of Néron models for algebraic tori
O Demchenko, A Gurevich, X Xarles
Proceedings of the London Mathematical Society 100 (3), 607-638, 2010
42010
Torsion points of abelian varieties over p-adic elds
X Xarles
42006
On the étale cohomology of algebraic varieties with totally degenerate reduction over p-adic fields
W Raskind, X Xarles
arXiv preprint math/0306123, 2003
42003
A quaternionic construction of -adic singular moduli
X Guitart, M Masdeu, X Xarles
arXiv preprint arXiv:2010.06898, 2020
32020
Hyperelliptic parametrizations of $$\pmb {\mathbb {Q}} $$ Q-curves
F Bars, J González, X Xarles
The Ramanujan Journal, 1-18, 2020
32020
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20